RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 115, Number 4, Pages 650–652 (Mi dan22232)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Uniform convergence of expansions in characteristic functions for regions having an odd number of dimensions

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (498 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 19.02.1957

Citation: V. A. Il'in, “Uniform convergence of expansions in characteristic functions for regions having an odd number of dimensions”, Dokl. Akad. Nauk SSSR, 115:4 (1957), 650–652

Citation in format AMSBIB
\Bibitem{Ili57}
\by V.~A.~Il'in
\paper Uniform convergence of expansions in characteristic functions for regions having an odd number of dimensions
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 115
\issue 4
\pages 650--652
\mathnet{http://mi.mathnet.ru/dan22232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0093640}
\zmath{https://zbmath.org/?q=an:0081.06402}


Linking options:
  • http://mi.mathnet.ru/eng/dan22232
  • http://mi.mathnet.ru/eng/dan/v115/i4/p650

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Il'in, “Problems of localization and convergence for Fourier series in fundamental systems of functions of the Laplace operator”, Russian Math. Surveys, 23:2 (1968), 59–116  mathnet  crossref  mathscinet  zmath
    2. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:52
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020